# SDR 95ZZZX1608

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6678L
- Make and model: Cessna 150M
- Aircraft serial: 15076279
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Flange
- Part number: C301631
- Condition: Cracked
- Location: Inboard
- Part time: 3,492 hours
- Component: Mcauly, C1630370101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING WHEEL TO ROTATE TIRE, FOUND BOTH INBD FLANGES NEXT TO BRAKE DISK CRACKED.  TAB FLANGE FOR COVER DELAMINATED BOTH SIDES OF TAB.  CRACKS IN RELIEVED AREA .1250 INCH TO .50 INCH LONG.  THE 1 INCH REPLACEMENT FLANGE ALSO CRACKED.  HEAT FROM BRAKE DISK SUSPECT CAUSE OF STRESS.  SUBMITTER SUGGESTS TO INSPECT EACH 100 HOURS.
